RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 3, Number 3  


A density theorem
M. S. Alborova
3
On the upper envelopes of a family of $n$-disjoint operators
V. A. Radnaev
8
On the best rational approximations to the transcendental numbers $\psi(x)\cdot e^x$. II
B. G. Tasoev
17
On rational approximations of the algebraic numbers $\sqrt[3]{D}$
B. G. Tasoev
32
On the Desargues geometrization of the characteristic of a skew field
I. A. Khubezhty
52
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021